MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 3L 14MM, VE

ENCORE MEDICAL, L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 3L 14MM, VE
Catalog Number 341-14-703
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Laxity (4526)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-00555, 341-12-709, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
It was reported that the patient required revision surgery due too much laxity in flextion and extension.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM INS, 3L 14MM, VE
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key23347027
Report Number1644408-2025-01543
Device Sequence Number21218537
Product Code JWH
UDI-Device Identifier00888912167000
UDI-Public00888912167000
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number341-14-703
Device Lot Number127T1077
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale